Curt asked in HealthMen's Health · 6 months ago

Going off Antidepressants has caused premature ejaculation -?

Going off Antidepressants has caused premature ejaculation -

I was only on antidepressants and antipsychotics for 2 months before giving them up. Before going on them I lasted a long time during intercourse, lasting upward to a full hour and it was actually quite hard for my climax. Once I went on the SSRI and antipsychotic I developed erectile dysfunction and couldn't orgasm for a few weeks.

SO I went off the drugs and after about 2 weeks I could get hard again yet my penis felt completely changed. It's now so sensitive I premautre ejaculate. I no longer get morning wood and only get hard when arroused but the moment I'm arroused I feel the sensation of an orgasm coming on. This is crazy to me, I used to last SO long! It's now been 2 months and nothing has changed, I'm prematurely ejaculating and can only last during intercourse for upward to 2 minutes. My penis feels like it will never go back to the way it was. I have read that low seratonin levels can cause PE and I'm worried that going on and then off the SSRI has caused this disorder. I'm worried this may be permanent. How could I be so changed sexually just from 2 months of medication? Any advice will be gladly appreciated.

2 Answers

Relevance
  • Josie
    Lv 6
    6 months ago

    So everything is working again. Lucky you.

  • Tavy
    Lv 7
    6 months ago

    An hour in intercourse ? That is not normal, the poor female must have been so sore, do you think that it is the way it should be ?

    There are ways to stop being premature, look it up.

    • Tavy
      Lv 7
      6 months agoReport

      No wonder you get hemmerhoids.

Still have questions? Get your answers by asking now.